advertisement
Question
Posted by: Charmaine | 2009/09/21

? Menopause

I am on depressive medication been treated for 14 years, the last three weeks have started with severe headache, get very red in the face, heart palpitations and extremely tired, body aches, irritable, am i getting to menopause, or mistaking a panic attack ? please can you advise ? i have had a hysterectomy my daughter is 7 and a half, was unable to have more children.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The best sign of menopause is missing periods. The rest of your symptoms could be due to a number of causes.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement